Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 1, Pages 69-72
http://dx.doi.org/10.1155/S0161171298000076

On some compact almost Kähler locally symmetric space

Department of Mathematics and Information Science, Graduate School of Science and Technology, Niigata University, Niigata 950-21, Japan

Received 8 April 1996; Revised 3 May 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Takashi Oguro, “On some compact almost Kähler locally symmetric space,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 69-72, 1998. https://doi.org/10.1155/S0161171298000076.